Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Cesaroni - N. Dirr - M. Novaga

Asymptotic speed of propagation for a viscous semilinear parabolic equation

created by novaga on 13 Oct 2015
modified on 11 Aug 2016

[BibTeX]

Published Paper

Inserted: 13 oct 2015
Last Updated: 11 aug 2016

Journal: ESAIM Proceedings and Surveys
Volume: 54
Pages: 45-53
Year: 2016

Abstract:

We characterize the asymptotic speed of propagation of almost planar solutions to a semilinear viscous parabolic equation, with periodic nonlinearity.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1